Jump to content
Please Check, and if Necessary, Update Your BB Account Email Address as a Matter of Urgency ×
A Request for Help from Members BIC (Benzodiazepine Information Coalition) ×
  • Please Donate

    For nearly 20 years, BenzoBuddies has assisted thousands of people through benzodiazepine withdrawal. Help us reach and support more people in need. More about donations here.

    Donate with PayPal button

Help


[Re...]

Recommended Posts

6 months into withdrawal and need support.was on klonopin for 8 years and rapid tapered myself without knowing the conseqeunces..now I am in constant distress.
Link to comment
Share on other sites

Hello Redman954 and Welcome to BenzoBuddies!

 

I'm so sorry you're suffering after a rapid taper from Klonopin.  I know how hard it is; I went through it myself and there are many others here who have also.  You'll find good information here as well as support from others who understand what this process is like - this information and support can make a world of difference.  Please know there are many of us here who rapid tapered or even cold turkeyed after years on Benzos and have gone on to full recovery leaving these awful withdrawal symptoms in the past. We're glad you've joined us!

 

Please explore the site and feel free to post.  Here are some links to help you get started:

 

Post-withdrawal Recovery Support 

 

Klonopin Klub #2

 

Success Stories

 

We recommend members look at The Ashton Manual - it's an excellent resource on benzo withdrawal; Chapter III talks about many common withdrawal symptoms.

 

It’s helpful to create a signature so other members who want to reply to your posts can see where you are in the process. Here’s how to add your benzo info automatically to your posts: go to Profile, then Forum Profile, write your info (which benzo, dose, taper history) in the text box and save. Thanks! Let us know if you need help with this.

 

We're glad you're here!  Please reach out for support-

Brighterday.  :)

Link to comment
Share on other sites

Thank you glad I joined if been thinking about it awhile my anxiety is nearly non stop and my stomach is giving me really bad bloating and distension.once and awhile I get a very brief glimpse of akathesia and it really terrified me but using know what to do about my gut.
Link to comment
Share on other sites

Early withdrawal can be really hard. It can take some time but recovery happens.

I encourage you to look at Chapter III of The Ashton Manual where you'll find discussion of symptoms like you describe - it helps you understand what's behind the symptoms.

 

 

Link to comment
Share on other sites

×
×
  • Create New...